# SDR YENA2018100560490

- Difficulty date: May 26, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 46,124 hours, 16,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RAIL DUMMY Y 503.2 AT LEVEL OF FR16 AT FWD GALLEY AREA; REF NRC 2018-159156 W/O 909857 REPLACED RAIL DUMMY Y503.2 BTW FR12 TO FR16 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DRAWING D53112825. PI  LOC FR16 +0.100"
